# SDR SWAA970395

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 32896302
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL330, NR 2 ENGINE START VALVE OPEN LIGHT ILLUMINATED, UNABLE TO MAINTAIN CABIN PRESSURE.  DESCENDED TO 8,000 FT, START VALVE LIGHT EXTINGUISHED.  ON ANOTHER ATTEMPT TO USE NR 2 BLEED AT FL 290, SAME SCENARIO OCCURED.  DESCENDED TO FL 250, ALL OPERATED OK FOR REMAINDER OF FLIGHT.  INSPECTED AND REPLACED NR 2 ENGINE START VALVE AND PRESSURE CHECKED PER BOEING M/M.
